Deutsche Zeitschrift fur Verdauungs- und Stoffwechselkrankheiten · 1982
[Cholestatic jaundice induced by D-penicillamine and oral steroid contraceptive in progressive systemic sclerosis (author's transl)].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wozel G, Julius U
Аннотация
A 25-year-old woman with progressive systemic sclerosis was treated with D-penicillamine. (DPA) 30 days after starting therapy cholestatic jaundice was observed. Moreover, for two years she has taken the pill. Both drugs were discontinued, the jaundice disappeared and the laboratory findings of liver became normal. A rechallenge of D-penicillamine after 9 months induced no reaction. An underlying chronic liver disease before cholestasis could be excluded by liver biopsy. Allergic cutantests and lymphocyte transformation test with D-penicillamine and penicillin gave normal results. The frequency of cholestatic jaundice caused by DPA-therapy is discussed and the possible pathomechanism analyzed.